MathSciNet Relay Station
MathSciNet bibliographic data
MR776391 05C10 (51K99)
Graham, R. L.; Winkler, P. M. On isometric embeddings of graphs. Trans. Amer. Math. Soc. 288 (1985), no. 2, 527–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement